Posted by: Susan | 2012-11-18

Me again - Query

Hi Cyber Shrink, Sorry me again. So i am starting my 4th week on Zoloft. (3rd week on 50mg). I have noticed that I am getting as what I can descibe best as " Hot flushes" . I went to the hospital last night, and my blood preassure, heart rate and fever was all fine, my blood suger and ECG was all normal and a physical was done and all checked out fine. I am currently awaiting the result of a d dimer blood result that was done last night. Could it be possible that this is just a side effect of the zoloft that i am experiencing now? according to the doctor at the hospital it might just be that as the meds is now starting to settle in my system? if you could possible please give me some advise. Thank you so much. Susan.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi Susan,
I've never heard of the d dimer test you mention, but the others suggest that all is physically OK. The odd sensations that have alarmed you may well be due to side-effects of the drug as your system adjusts to it. I cant remember whether your prescription was from a psychiatrist or a GP. COmplications of any sort with depression and its treatment are beyond the capacity of most GPs, so if it was a GP, see a psychiatrist for a re-assessment of you, your reaction to this drug, and alternatives ( there are so many alternatives, and Zoloft has no outstanding advantages compared with the others, and none at all compared with the cheaper and equivalent generic forms of the same drug. If it was a Psychiatrist, call and discuss this with him or arrange to see hom for a re-assessment. It is an ESSENTIAL part of any properly professional consultatiopn to discuss the recommended drug and its possible side-effects fully with a patient and to make sure the person understood fully what was said.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Jailyn | 2012-11-27

HHIS I should have thuohgt of that!

Reply to Jailyn

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.